MathSciNet Relay Station
MathSciNet bibliographic data
MR2112413 35Q53
Elwakil, S. A.; El-Labany, S. K.; Zahran, M. A.; Sabry, R. Modified extended tanh-function method and its applications to nonlinear equations. Appl. Math. Comput. 161 (2005), no. 2, 403–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement